# SDR AALA20130917017

- Difficulty date: September 12, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 72,214 hours, 20,275 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD FS FRAME AT STATION 1380 & STRINGER 25 RT CORRODED AT AREA OF CARGO DOOR DOWN SWITCH.  ACCOMPLISHED REPAIR IAW SRM 53-00-07-2R-2.
